Alert archive / New Hampshire / River Flood Warnings in 2012
River Flood Warning 4, NWS Gray, ME
NWS Gray, ME issued this river flood warning at May 29, 2012, 9:03 PM EDT for Grafton County, New Hampshire. It took effect at May 30, 2012, 12:43 AM EDT. It was in force for 82 min.
The area
The counties it named.
The facts
- Issued
- May 29, 2012, 9:03 PM EDT (01:03 UTC)
- In effect from
- May 30, 2012, 12:43 AM EDT
- Expired
- May 30, 2012, 2:05 AM EDT
- In force
- 82 min
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Grafton County, NH
The radar
The Burlington radar (KCXX), 125 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pemigewasset River at Woodstock (WOON3). The gauge peaked at 9.31 ft at May 30, 2012, 12:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01075000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
764 WGUS41 KGYX 300103 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 903 PM EDT TUE MAY 29 2012 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-301303- /O.NEW.KGYX.FL.W.0004.120530T0447Z-120530T1716Z/ /WOON3.1.ER.120530T0447Z.120530T0600Z.120530T0916Z.NO/ 903 PM EDT TUE MAY 29 2012 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE PEMIGEWASSET RIVER AT WOODSTOCK * FROM LATE TONIGHT UNTIL WEDNESDAY AFTERNOON. * AT 8 PM THIS EVENING THE STAGE WAS...6.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 9.6 FEET BY 2 AM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY 8 AM TOMORROW. $$
2 follow-up statements
492 WGUS81 KGYX 300447 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1247 AM EDT WED MAY 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-301647- /O.EXT.KGYX.FL.W.0004.120530T0443Z-120530T1716Z/ /WOON3.1.ER.120530T0218Z.120530T0600Z.120530T0916Z.NO/ 1247 AM EDT WED MAY 30 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE PEMIGEWASSET RIVER AT WOODSTOCK. * THROUGH THIS MORNING. * AT 1130 PM TUESDAY THE STAGE WAS 9.3 FEET AND RISING. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING...CRESTING AROUND 9.6 FEET AROUND 2 AM. THE RIVER WILL FALL BELOW FLOOD STAGE BY 8 AM. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. $$
641 WGUS81 KGYX 300605 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 205 AM EDT WED MAY 30 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE... PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-300635- /O.CAN.KGYX.FL.W.0004.000000T0000Z-120530T1716Z/ /WOON3.1.ER.120530T0218Z.120530T0345Z.120530T0500Z.NO/ 205 AM EDT WED MAY 30 2012 THE FLOOD WARNING IS CANCELLED FOR THE PEMIGEWASSET RIVER AT WOODSTOCK. * AT 1:45 AM WEDNESDAY THE STAGE WAS 8.7 FEET AND FALLING. * THE RIVER CRESTED AT 11:45 PM TUESDAY AT A STAGE OF 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at May 29, 6:35 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 29, 6:35 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
635 PM EDT TUE MAY 29 2012
.SYNOPSIS...
A FRONT WILL SLOWLY CROSS THE REGION LATE TONIGHT AND WEDNESDAY.
A SECONDARY COLD FRONT WILL DROP SOUTH THROUGH THE REGION ON
THURSDAY FOLLOWED BY HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH
PRESSURE WILL SHIFT OFFSHORE FRIDAY NIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE LIFTING NORTHEAST OUT OF
THE GREAT LAKES WILL DRIVE A COLD FRONT TOWARD NEW ENGLAND ON
SATURDAY. THE FRONT WILL CROSS THE AREA ON SUNDAY. A WEAK AREA OF
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
UPDATE...HAVE CANCELLED SEVERE TSTM WATCH 315...AS THREAT
TRANSITIONS TO HEAVY RAFL ACROSS NH. VERY HIGH PWAT VALUES WILL
CONTINUE TO SUPPORT LOCALLY EXTREME RAFL AMOUNTS. FLASH FLOODING
WILL REMAIN MOST LIKELY IN AREAS THAT RECEIVED HEAVY RAFL MON
NGT...WHILE HIGH RAFL RATES ELSEWHERE WILL LIKELY LEAD TO SMALL
STREAM RISES AND PONDING OF WATER ON ROADWAYS.
PREVIOUS DISCUSSION...MARINE LYR HOLDING TOUGH ACROSS MOST OF
THE CWA...THANKS TO MORNING CONVECTION. DIURNAL HEATING OF THE
INTERIOR COUPLED WITH MESO HIGH FROM DEPARTING MCS HAS LED TO
STRONGLY ONSHORE FLOW ENHANCED ON THE SRN PERIPHERY BY TSTM
OUTFLOW. THIS HAS BEEN KEEPING THE WARM FNT SURGING BACK WWD AS A
MORE BACKDOOR COLD FNT. THIS WILL LIMIT THE AREAL POTENTIAL FOR
SEVERE WX THIS AFTN/EVE.
DESPITE COOL LOW LVLS...MODIFIED ELEVATED MIXED LYR STILL CONTAINS
LAPSE RATES NEAR 7 DEG C/KM. THIS WILL SUPPORT AMPLE ELEVATED CAPE
VALUES AOA 1500 J/KG. A MODIFIED KALB 17Z SOUNDING FOR POTENTIAL
HIGH TEMPS NEAR KLEB PRODUCES ELEVATED CAPE VALUES ABV 2000 J/KG. THE
GREATEST THREAT WILL REMAIN TIED CLOSE TO CT RIVER VALLEY...AND
SWRN NH...WHERE ENHANCED WORDING REMAINS. FARTHER E...DEEPER
MARINE INFLUENCE WILL GREATLY REDUCE TSTM SEVERITY WITH EWD
EXTENT. WILL MAINTAIN A THREAT OF SMALL HAIL...GUSTY WINDS FOR ANY
TSTM THAT MAINTAINS ITSELF.
PWAT VALUES REMAIN HIGH...AND LOCATION OF TSTMS WILL BE OVER SAME
AREAS THAT RECEIVED HEAVY RAFL THIS MORNING. FLASH FLOOD WATCH
WILL BE CONTINUE THRU LATE THIS EVE.
&&
.SHORT TERM /WEDNESDAY NIGHT/...
AFTER INITIAL CONVECTION DEPARTS EWD...COLD FNT WILL HANG UP NEAR
THE COAST. EXPECT THAT SWLY FLOW WILL KEEP MARINE INFLUENCE FROM
TAINTING WARM ADVECTION. TEMPS SHOULD MIX TO NEAR 80 WITH ANY
BREAKS OF SUNSHINE. MOIST AIRMASS AND MARGINALLY FAVORABLE LAPSE
RATES ALOFT COULD LEAD TO DECENT DESTABILIZATION...ESPECIALLY FOR
THE INTERIOR AND COAST. EXPECT AFTN TSTMS TO DEVELOP ALONG THE FNT
BEFORE DEPARTING OUT TO SEA IN THE EVE. IF ENOUGH DIURNAL HEATING
OCCURS...SOME ISOLD STRONG STORMS WOULD BE PSBL.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
WILL KEEP THIS BRIEF IN LIGHT OF APCHG STG/SVR TSTMS ENTERING THE
CT RVR VLY. CONTD OVERALL ACTIVE AND WET PTTN WITH YET ANOTHER
SHORT WAVE CROSSING THE REGION ON THU...TRIGGERING A FEW SCT
SHOWERS. FRIDAY WILL BE THE PICK OF THE WEEK (ALBIET A TOUGH WEEK)
AS SFC HIGH PRES MOVES SE AND OVER NEW ENG.
ON SAT...LOW PRES WILL INTENSIFY AND MOVE TOWARDS THE GREAT LAKES.
A DEEP...MOIST SOUTHERLY FLOW WILL DVLP OUT AHEAD OF THE
SYS...BRINGING RAIN TO OUR REGION. SOME OF THE SHOWERS MAY BE LCLY
HVY. UPR LOW CROSSES THE REGION ON SUNDAY...TRIGGERING YET A FEW
MORE SCT SHOWERS.
A WEAK RIDGE OF HIGH PRES WILL BUILD TO OUR S ON MON.
HWVR...SUFFICIENT INSTABILITY TO KEEP A FEW ISOLD SHOWERS ACROSS
THE REGION.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...LIFR/IFR CONDS WILL CONTINUE IN ONSHORE FLOW E OF THE
WHITE MTNS. COLD FNT ENTERING CWA WILL ACTUALLY HELP MIX THIS
AIRMASS OUT SOME AND IMPROVE CONDS TO MVFR WITH SCT IFR IN TSRA.
SWLY FLOW AHEAD OF COLD FNT WED SHOULD FURTHER IMPROVE CIGS/VSBYS
TO MVFR...WITH VFR CONDS N OF THE WHITE MTNS. CHC FOR AFTN TSMTS
ALONG THE COAST WED.
LONG TERM...MAINLY VFR CONDS...EXCEPT AREAS OF IFR WITH LCL LIFR
CONDITIONS SATURDAY...AND INTO SUNDAY MORNING.
&&
.MARINE...
SHORT TERM...SCA CONDS WILL CONTINUE IN THE NEAR TERM...QUICKLY
SUBSIDING AS THE INFLUENCE OF MORNING CONVECTIVE OUTFLOW/PRESSURE
RISES WEAKEN. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BLO SCA
THRESHOLDS.
LONG TERM...SCAS ARE LIKELY ON SATURDAY...AND PSBLY GLWS WILL BE
NEEDED FOR THE LOW MOVING UP THE MID ATLC CSTLN.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ150>154.
&&
LEGROHazardous weather outlook, May 29, 6:30 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 630 PM EDT TUE MAY 29 2012 MEZ018-019-023-NHZ007>010-013-014-302230- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-SULLIVAN-MERRIMACK- BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 630 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007-012-NHZ001>006-302230- NORTHERN OXFORD-SOUTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 630 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-302230- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 630 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. SEAS WILL BE VERY CHOPPY AND STEEP THROUGH THIS EVENING WITH OCCASIONAL WIND GUSTS OVER 25 KNOTS...SEAS 4 TO 5 FEET AND LOW VISIBILITIES IN RAIN AND FOG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ008-009-013-014-020>022-024>028-302230- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 630 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. HAIL AND LOCALLY FLOODING RAINFALL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 29, 5:43 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 543 PM EDT TUE MAY 29 2012 MEZ012-019-NHZ002>004-292230- INTERIOR CUMBERLAND-NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS-SOUTHERN OXFORD- 543 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY... CARROLL COUNTY...GRAFTON COUNTY AND CUMBERLAND COUNTY THROUGH 630 PM EDT... AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF BARTLETT...OR ABOUT 13 MILES WEST OF CONWAY...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND BARTLETT...ALBANY...GLEN...JACKSON...CONWAY...INTERVALE...ECHO LAKE STATE PARK...NORTH CONWAY...FRYEBURG AND STOWE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4437 7087 4397 7084 4395 7142 4410 7143 MARINE
Local storm report, May 29, 5:45 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
545 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 2 W CLAREMONT 43.38N 72.39W
05/29/2012 E0.50 INCH SULLIVAN NH LAW ENFORCEMENT
HAIL COVERED GROUND
&&
EVENT NUMBER GYX1200026
JSJLocal storm report, May 29, 5:50 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 S LANGDON 43.13N 72.38W
05/29/2012 M1.00 INCH SULLIVAN NH PUBLIC
QUARTER SIZED HAIL OFF MELLISH ROAD
&&
EVENT NUMBER GYX1200027
JSJLocal storm report, May 29, 6:07 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
607 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 NNW CLAREMONT 43.41N 72.36W
05/29/2012 M1.25 INCH SULLIVAN NH PUBLIC
HALF DOLLAR AND LOTS OF QUARTER SIZE HAIL OFF HEWITT
ROAD
&&
EVENT NUMBER GYX1200028
JSJSpecial weather statement, May 29, 6:31 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
631 PM EDT TUE MAY 29 2012
MEZ012-019>021-292315-
ANDROSCOGGIN-INTERIOR CUMBERLAND-KENNEBEC-SOUTHERN OXFORD-
631 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...OXFORD COUNTY AND CUMBERLAND COUNTY THROUGH 715 PM EDT...
AT 631 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NORWAY TO 6 MILES WEST OF HIRAM...OR ALONG A LINE EXTENDING FROM 2
MILES SOUTH OF SOUTH PARIS TO 11 MILES SOUTH OF FRYEBURG...MOVING
EAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND PARIS...SOUTH PARIS...OTISFIELD...NORWAY...
HARRISON...DENMARK...BRIDGTON...BUCKFIELD...OXFORD AND HIRAM THROUGH
715 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4424 6991 4377 7042 4378 7043 4375 7051
4383 7068 4385 7097 4431 7051
MARINESpecial weather statement, May 29, 6:35 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 635 PM EDT TUE MAY 29 2012 NHZ007-008-292300- MERRIMACK-SULLIVAN- 635 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND MERRIMACK COUNTY THROUGH 700 PM EDT... AT 635 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER MOUNT SUNAPEE STATE PARK...OR ABOUT 9 MILES SOUTHWEST OF NEW LONDON...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MOUNT SUNAPEE STATE PARK...JOHN HAY NATIONAL WILDLIFE REFUGE...SUNAPEE...NEWBURY...NEW LONDON...BRADFORD...WADLEIGH STATE PARK...SUTTON...WINSLOW STATE PARK AND ROLLINS STATE PARK THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4348 7167 4328 7152 4326 7211 4340 7212 MARINE
Nearby
River Flood Warnings in New Hampshire, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.